MathSciNet Relay Station
MathSciNet bibliographic data
MR1974630 (2004d:13030) 13G05 (13B02 13B22 13F05)
Gilmer, Robert Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2337–2346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement